Calculus of Variations and Partial Differential Equations

, Volume 24, Issue 2, pp 185–237

Compactness of solutions to the Yamabe problem. II

Article

DOI: 10.1007/s00526-004-0320-7

Cite this article as:
Li, Y. & Zhang, L. Calc. Var. (2005) 24: 185. doi:10.1007/s00526-004-0320-7

Copyright information

© Springer-Verlag Berlin/Heidelberg 2005

Authors and Affiliations

  1. 1.Department of MathematicsRutgers UniversityPiscatawayUSA
  2. 2.Department of MathematicsUniversity of FloridaGainesvilleUSA